The supporting hyperplane and an alternative to solutions of variational inequalities

Huu Quang Nguyen, Hong Kun Xu

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A theorem of supporting hyperplanes for a class of convex level sets in a Hilbert space is obtained. As an application of this result, we prove an alternative theorem on solutions of variational inequalities defined on convex level sets. Two examples are given to demonstrate the usefulness and advantages of our alternative theorem.

Original languageEnglish
Pages (from-to)2323-2331
Number of pages9
JournalJournal of Nonlinear and Convex Analysis
Volume16
Issue number11
Publication statusPublished - 2015 Jan 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The supporting hyperplane and an alternative to solutions of variational inequalities'. Together they form a unique fingerprint.

Cite this